Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took wyslone steroid for neuprotic symptoms. Dosage tapered from 50 to 5 mg. Having swelling in neck and face and more hair fall. Symptoms normal, further treatment required?

my wife had taken wyslone steroid of 50mg maximum dose per day due to his neuprotic symptons. She was taken the dosage for 30days . As per the doctor advise the medicine level was tappered from 50mg to 5mg during the above period. Afterwards she is having the following problem. 1. neck back side area swelling . (ie - around the area of of shoulder ) 2. Mild swilinng in the face 3. Hair fall ratio is on higher side. Kindly give me your valuable advise in this regard, generaly this ymptoms are normal or i need to go further treatments/checks.
Asked On : Thu, 14 Jun 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi.welcome to healthcaremagic forum.above mentioned symptoms are side effect of steroid.steroid was necessary to save life and recover from nephrotic it has been tapered and these symptoms will gradually thing is that your wife has been recovered from nephrotic syndrome.these are small price paid for recovery.good luck.
Answered: Thu, 14 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor